VOLUME 28 2023 NUMBERS 1–3

Two-Dimensional Rank-Reducing Grammars and Their Complexity
Daniel Průša 
Pages 143–166

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Daniel Pr{
  title   = {Two-Dimensional Rank-Reducing Grammars and Their Complexity},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {28},
  number  = {1--3},
  pages   = {143--166},
  year    = {2023},
  url     = {https://doi.org/10.25596/jalc-2023-143},
  doi     = {10.25596/jalc-2023-143}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: picture language, two-dimensional context-free grammar, regular matrix grammar, parsing complexity, decidability, descriptional complexity
DOI: 10.25596/jalc-2023-143